Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest medication for menstrual cramps - Online Doctor Chats

Date : 26-Mar-2014
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Please proceed with your query
User:My menstrual cycle got delayed for 7 days.....and now i got menses
User:my stomach is paining more and bleeding more...
User:i m feeding my baby
User:is there any medicine i can take
User:bcoz pain is unbarble
Doctor:It is common to find excessive bleeding and pain once there is delay in periods.
Doctor:If you are not very worried about the excessive bleeding, you may use medicines such as cyclopam twice a day for couple of day.
Doctor:You can take them medicine after feeding your child or may be 2 hours before you feed.
User:ok doctor thank you very much
Doctor:However if bleeding continues to be severe for more than 3 days, you might consider pause mf after consulting a gynecologist.
Doctor:Have you followed?
User:no not really
Doctor:Let me explain this again.
Doctor:Excess bleeding and pain is due to the delayed cycle.
Doctor:The excess bleeding and pain will improve in 2-3 days time.
Doctor:Now if the pain or bleeding is worrying you, you can use symptom reducing drugs.
Doctor:You can either consider cyclopam or other pain relieving agents such as meftal.
Doctor:If you are very breast feeding your baby very frequently you could try meftal instead of cyclopam.
Doctor:Else give atleast 3 hours break before breast feeding after taking cyclopam.
Doctor:You should wait for 3-4 days more to assess the excess bleeding;
Doctor:if it is severe then drugs like Pause MF can be helpful.
Doctor:Hope it is clear now.
Doctor:Do you have any query?
User:ok...yah got it now
User:thnk u very much fr ur patience and prescription
Doctor:You are welcome.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor